Alert archive / Florida / River Flood Warnings in 2018

River Flood Warning 5, NWS Tallahassee, FL

February 11, 2018Calhoun County, Florida

NWS Tallahassee, FL issued this river flood warning at Feb 11, 2018, 1:48 PM CST for Calhoun County, Florida. It took effect at Feb 12, 2018, 9:20 AM CST. It was in force for 63 hr.

The area

The outline as issued.

The facts

Issued
Feb 11, 2018, 1:48 PM CST (19:48 UTC)
In effect from
Feb 12, 2018, 9:20 AM CST
Expired
Feb 15, 2018, 12:00 AM CST
In force
63 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

County Calhoun County, FL

The radar

The Eglin Afb radar (KEVX), 75 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chipola River near Altha (CR 274) (ALTF1). The gauge peaked at 22.85 ft at Feb 13, 2018, 11:00 AM CST.

actionminormoderate10152002/1102/1202/1302/1402/1502/16
Action stage
18 ft
Minor stage
22 ft
Moderate stage
23 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02359000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

263 
WGUS42 KTAE 111948
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
248 PM EST Sun Feb 11 2018

...The National Weather Service in Tallahassee has issued a Flood 
Warning for the following rivers in Florida... 

  Chipola River near Altha (CR 274) affecting Calhoun County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-121948-
/O.NEW.KTAE.FL.W.0005.180213T1200Z-180215T0600Z/
/ALTF1.1.ER.180213T1200Z.180214T0600Z.180214T1800Z.NO/
148 PM CST Sun Feb 11 2018

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the Chipola River near Altha (CR 274).
* From Tuesday morning, or until the warning is cancelled.
* At  1:00 PM Sunday the stage was 11.0 feet.
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast: Rise above flood stage by Tuesday morning and continue to
  rise to near 22.4 feet by early Wednesday morning. The river will 
  fall below flood stage by Wednesday early afternoon.
* Impact: At 22.0 feet: Minor lowland flooding will occur. Lamb Eddy 
  Road near the boat ramp will flood. 

&&

LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520


$$
9 follow-up statements
719 
WGUS42 KTAE 120206
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
906 PM EST Sun Feb 11 2018


...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Florida...

  Chipola River near Altha (CR 274) affecting Calhoun County
  
...The Flood Warning continues for the following rivers in Florida...
 
  Chipola River near Altha (CR 274) affecting Calhoun County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-130206-
/O.EXT.KTAE.FL.W.0005.180212T1741Z-180216T0920Z/
/ALTF1.2.ER.180212T1741Z.180214T0600Z.180215T2120Z.NO/
806 PM CST Sun Feb 11 2018

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 the Chipola River near Altha (CR 274).
* From Monday morning, or until the warning is cancelled.
* At  7:00 PM Sunday the stage was 14.9 feet.
* Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast: The river is forecast to rise above flood stage by late    		  tomorrow morning and continue to rise to near 26.1 feet by early       	  Wednesday morning. The river will fall below flood stage by Thursday 		  afternoon.
* Impact: At 22.0 feet: Minor lowland flooding will occur. Lamb Eddy 
  Road near the boat ramp will flood. 

&&

LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520


$$
933 
WGUS42 KTAE 120209
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
909 PM EST Sun Feb 11 2018


...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Florida...

  Chipola River near Altha (CR 274) affecting Calhoun County
  
...The Flood Warning continues for the following rivers in Florida...
 
  Chipola River near Altha (CR 274) affecting Calhoun County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-130209-
/O.CON.KTAE.FL.W.0005.180212T1741Z-180216T0920Z/
/ALTF1.2.ER.180212T1741Z.180214T0600Z.180215T2120Z.NO/
809 PM CST Sun Feb 11 2018

The Flood Warning continues for 
 the Chipola River near Altha (CR 274).
* From Monday morning, or until the warning is cancelled.
* At  7:00 PM Sunday the stage was 14.9 feet.
* Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast: The river is forecast to rise above flood stage by tomorrow late morning and continue to rise to near 26.1 feet by early Wednesday morning. The river will fall below flood stage by Thursday afternoon.

&&

LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520


$$
338 
WGUS82 KTAE 120758
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 AM EST Mon Feb 12 2018

...The Flood Warning continues for the following rivers in Florida...
 
  Chipola River near Altha (CR 274) affecting Calhoun County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-130758-
/O.EXT.KTAE.FL.W.0005.180212T1520Z-180216T2217Z/
/ALTF1.2.ER.180212T1520Z.180214T0600Z.180216T1017Z.NO/
158 AM CST Mon Feb 12 2018

...Flood Warning extended until Friday afternoon for the 
Chipola River near Altha (CR 274)...
* From this morning until further notice.
* At 1:00 AM Monday the stage was 17.8 feet.
* Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast: Rise above flood stage by late this morning and continue 
  to rise to near 26.8 feet by early Wednesday morning. The river 
  will fall below flood stage by Friday morning.
* Impact: At 28.5 feet: Water will reach the highway 274 bridge and 
  approach the road.

&&

LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520


$$
772 
WGUS82 KTAE 121530
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1030 AM EST Mon Feb 12 2018

...The Flood Warning continues for the following rivers in Florida...
 
  Chipola River near Altha (CR 274) affecting Calhoun County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-131530-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-180217T0730Z/
/ALTF1.2.ER.180212T2254Z.180214T0600Z.180216T1930Z.NO/
930 AM CST Mon Feb 12 2018

...Flood Warning extended until late Friday night...The Flood Warning
continues for
  the Chipola River near Altha (CR 274).
* Until late Friday night.
* At  9:00 AM Monday the stage was 20.2 feet.
* Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast: Rise above flood stage by late this afternoon and 
  continue to rise to near 24.2 feet by Wednesday morning. The river 
  will fall below flood stage by Friday early afternoon.
* Impact: At 23.0 feet: Water will start to affect houses and mobile 
  homes in the flood plain downstream from the gage. A few fish camps
  downstream of highway 20 will be affected by flood water.

&&

LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520


$$
500 
WGUS82 KTAE 130308
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1008 PM EST Mon Feb 12 2018

...The Flood Warning continues for the following rivers in Florida...
 
  Chipola River near Altha (CR 274) affecting Calhoun County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-140308-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-180217T0300Z/
/ALTF1.2.ER.180213T0137Z.180214T1200Z.180216T1500Z.NO/
908 PM CST Mon Feb 12 2018

The Flood Warning continues for
  the Chipola River near Altha (CR 274).
* Until Friday evening.
* At  8:00 PM Monday the stage was 22.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast: The river will continue rising to near 23.9 feet by 
  Wednesday morning. The river will fall below flood stage late 
  Friday morning.
* Impact: At 23.0 feet: Water will start to affect houses and mobile 
  homes in the flood plain downstream from the gage. A few fish camps
  downstream of highway 20 will be affected by flood water.

&&

LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520


$$
397 
WGUS82 KTAE 131426
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
926 AM EST Tue Feb 13 2018

...The Flood Warning continues for the following rivers in Florida...
 
  Chipola River near Altha (CR 274) affecting Calhoun County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-141426-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-180217T0600Z/
/ALTF1.2.ER.180213T0137Z.180214T0600Z.180216T1800Z.NO/
826 AM CST Tue Feb 13 2018

...Flood Warning extended until late Friday night...The Flood Warning
continues for
  the Chipola River near Altha (CR 274).
* Until late Friday night.
* At  8:00 AM Tuesday the stage was 22.8 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast: The river will continue rising to near 23.4 feet by 
  tomorrow morning. The river will fall below flood stage Friday 
  early afternoon.
* Impact: At 23.0 feet: Water will start to affect houses and mobile 
  homes in the flood plain downstream from the gage. A few fish camps
  downstream of highway 20 will be affected by flood water.

&&

LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520


$$
025 
WGUS82 KTAE 132021
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 PM EST Tue Feb 13 2018

...The Flood Warning continues for the following rivers in Florida...
 
  Chipola River near Altha (CR 274) affecting Calhoun County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-142021-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-180217T0200Z/
/ALTF1.2.ER.180213T0137Z.180214T1200Z.180216T1400Z.NO/
221 PM CST Tue Feb 13 2018

The Flood Warning continues for the Chipola River near Altha (CR 274).
* Until Friday evening.
* At  2:00 PM Tuesday the stage was 22.8 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast: The river will continue rising to near 23.2 feet by 
  tomorrow morning. The river will fall below flood stage Friday 
  morning.
* Impact: At 23.0 feet: Water will start to affect houses and mobile 
  homes in the flood plain downstream from the gage. A few fish camps
  downstream of highway 20 will be affected by flood water.

&&

LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520


$$
400 
WGUS82 KTAE 140209
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
909 PM EST Tue Feb 13 2018

...The Flood Warning continues for the following rivers in Florida...
  Apalachicola River near Blountstown affecting Calhoun...
  Franklin...Gulf and Liberty Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-150209-
/O.CON.KTAE.FL.W.0007.000000T0000Z-180216T2100Z/
/BLOF1.1.ER.180212T1730Z.180214T0115Z.180216T0900Z.NO/
809 PM CST Tue Feb 13 2018

The Flood Warning continues for
  the Apalachicola River near Blountstown.
* Until Friday afternoon.
* At  7:15 PM Tuesday the stage was 17.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Friday morning.
* Impact: At 17.0 feet: John Redd Road in Calhoun County will begin to
  flood one half mile west of the boat landing, restricting access to
  the area. The lower portion of the boat ramp in Blounstown floods 
  at this level. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
244 
WGUS82 KTAE 141125
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
625 AM EST Wed Feb 14 2018

...The Flood Warning is cancelled for the following rivers in 
Florida...
 
  Chipola River near Altha (CR 274) affecting Calhoun County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-141155-
/O.CAN.KTAE.FL.W.0005.000000T0000Z-180216T0000Z/
/ALTF1.1.ER.180213T0137Z.180213T1700Z.180214T1030Z.NO/
525 AM CST Wed Feb 14 2018

The Flood Warning is cancelled for
  the Chipola River near Altha (CR 274).
* At  5:00 AM Wednesday the stage was 22.0 feet.
* Fell below flood stage at  4:30 AM Wednesday.
* Flood stage is 22.0 feet.
* Forecast: The river will continue to fall to 20.6 feet by tomorrow 
  morning.
* Impact: At 22.0 feet: Minor lowland flooding will occur. Lamb Eddy 
  Road near the boat ramp will flood. 

&&

LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 11, 11:33 AM CST, 2 hours 15 minutes earlier.

Area forecast discussion, Feb 11, 11:33 AM CST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1233 PM EST Sun Feb 11 2018

.AVIATION [Through 18Z Monday]...

IFR and LIFR CIGs are expected throughout this TAF cycle. A steady
moderate to heavy rain is moving in from the Gulf. Rain will persist
through this TAF cycle. Rain will be heavy at times. Embedded
thunder is likely. Fog is likely tonight. Mostly MVFR vis is
expected but conditions could be worse at times. Conditions will
improve slightly in the morning but IFR is still likely.

&&

.PREV DISCUSSION [1003 AM EST]...

.NEAR TERM [Through Today]...

After a busy pre-dawn period, things have quieted down somewhat
during the mid morning. We are still keeping an eye out for
isolated quick spin up tornadoes and marginally damaging wind
gusts. SPC edged the marginal risk area slightly to the east.
However, lightning activity has dropped off considerably and we
are seeing a widespread shield of rain in the stable air behind
the leading edge convection. So, we should see this lull in the
action continue for a couple of hours anyway. The big questions is
whether we will see another round of severe this afternoon. If we
do, the most likely location would be northwest of the convective
precip shield closer to the front. As for flooding concerns, we
will leave the flood watch as is. We have already had some parts
of the FL Panhandle pick up 3-4 inches of rain and we could see
additional training over these areas.

.SHORT TERM [Tonight Through Tuesday]...

A cold front will slowly makes it's way eastward across our CWA
tonight through Monday. Rain chances will remain elevated and some
of the rain may be heavy at times with embedded thunderstorms. The
front is forecast to push south of the local area Monday night and
Tuesday and stall and the upper flow becomes zonal. On Tuesday, a
wedge of high pressure at the surface will build down from the Mid-
Atlantic states bringing a drier airmass into our northern zones.
PoPs Tuesday will be tapered north to south with the highest (50%)
across our Florida zones. Temperatures will continue above seasonal
levels with highs in the 70s and lows in the 60s.

.LONG TERM [Tuesday Night Through Sunday]...

Upper ridging will build over the local region providing mostly
dry conditions and warmer than normal temperatures. Highs will
mostly be in the mid to upper 70s. Lows will be in the mid 50s to
around 60.

.MARINE...

Light to moderate southerly winds today will become easterly by late
Monday. Winds will be light mostly from the east or southeast at
least through the middle of the week.

.FIRE WEATHER...

Red flag conditions are not expected for the next several days.

.HYDROLOGY...

Heavy rainfall has already occurred across the western portions
of the area today. An additional couple of inches is expected,
generally near and west of an Tifton to Panama City line. Isolated
higher rainfall totals are possible. This would be enough to
cause some flooding issues, mainly in form of dirt road washouts
and flooding in poor drainage and urban areas. Smaller creeks and
streams will also be susceptible to flooding. Flood warnings have
been issued for the Alabama portion of the Choctawhatchee River
with flooding forecast downstream a few days down the road. Minor
flooding is forecast. The Shoal River at Mossy Head is rising
sharply and currently forecast to crest just below moderate flood
stage. This will need to be closely monitored.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   65  76  64  77  57 /  80  80  50  50  20
Panama City   65  71  62  76  59 /  80  70  40  40  20
Dothan        66  71  61  73  55 /  80  50  40  30  20
Albany        66  74  61  69  52 /  80  60  50  30  20
Valdosta      66  75  63  71  54 /  60  80  50  40  20
Cross City    65  78  64  79  58 /  40  60  50  50  20
Apalachicola  64  71  62  73  59 /  80  80  50  40  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Monday morning for Calhoun-Central Walton-
     Coastal Bay-Holmes-Inland Bay-Jackson-North Walton-South
     Walton-Washington.

     High Rip Current Risk until 11 PM EST /10 PM CST/ this evening
     for Coastal Gulf.

GA...Flood Watch through Monday morning for Baker-Calhoun-Clay-
     Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell-Worth.

AL...Flood Watch through late tonight for Coffee-Dale-Geneva-Henry-
     Houston.

GM...None.
&&

NEAR TERM...Wool
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...McD
MARINE...Barry
FIRE WEATHER...DVD
HYDROLOGY...DVD

In the hours before

Special weather statement, Feb 11, 9:00 AM CST, 4 hours 48 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1000 AM EST SUN FEB 11 2018

GAZ145-146-158-111545-
Colquitt GA-Mitchell GA-Thomas GA-
1000 AM EST SUN FEB 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MITCHELL...
NORTHWESTERN THOMAS AND WESTERN COLQUITT COUNTIES UNTIL 1045 AM
EST...

At 959 AM EST, National Weather Service doppler radar indicated a
strong thunderstorm 7 miles east of Pelham, moving northeast at 35
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Moultrie, Camilla, Riverside, Schley, Funston, Center Hill, Cotton,
South Moultrie, Laney, Sigsbee, Moultrie Municipal A/P, Quality,
Hartsfield, New Elm, Bay and Hinsonton.

LAT...LON 3104 8409 3119 8415 3132 8379 3109 8372
TIME...MOT...LOC 1459Z 240DEG 49KT 3114 8404

04-MCDERMOTT
Local storm report, Feb 11, 10:18 AM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1118 AM EST SUN FEB 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 AM     TORNADO          GRACEVILLE              30.96N 85.52W
02/11/2018                   JACKSON            FL   LAW ENFORCEMENT

            ROOF DAMAGE TO THREE BUILDINGS AROUND
            DENTIST OFFICE IN GRACEVILLE.

&&

RH
Local storm report, Feb 11, 10:54 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1154 AM EST SUN FEB 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 AM     TORNADO          4 NNW HULAW             30.83N 85.74W
02/11/2018                   HOLMES             FL   EMERGENCY MNGR

            HOUSE BEHIND CHURCH DESTROYED.

&&

RH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 6:11 PM CSTSpecial Marine WarningTAE49 min
Feb 10, 6:42 PM CSTSpecial Weather StatementTAEBay48 min
Feb 10, 6:55 PM CSTSpecial Marine WarningTAE50 min
Feb 10, 7:09 PM CSTSpecial Marine WarningTAE66 min
Feb 10, 8:01 PM CSTSpecial Marine WarningTAE59 min
Feb 11, 12:05 AM CSTAreal Flood AdvisoryTAEWalton115 min
Feb 11, 12:40 AM CSTFlood WatchTAEBay, Calhoun, Gadsden, Gulf, Holmes, Jackson and 2 more29 hr
Feb 11, 1:54 AM CSTAreal Flood AdvisoryTAEWalton2 hr
Feb 11, 2:02 AM CSTSpecial Marine WarningTAE118 min
Feb 11, 2:48 AM CSTSevere Thunderstorm WarningTAEBay, Holmes, Jackson, Walton, Washington72 min
Feb 11, 2:57 AM CSTTornado WarningTAEHolmes33 min
Feb 11, 3:21 AM CSTTornado WarningTAEHolmes, Jackson39 min
Feb 11, 3:58 AM CSTTornado WarningTAEJackson47 min
Feb 11, 4:30 AM CSTRiver Flood WarningTAEWalton52 hr
Feb 11, 4:37 AM CSTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Liberty37 min
Feb 11, 5:50 AM CSTFlash Flood WarningTAEWalton5 hr
Feb 11, 7:17 AM CSTSpecial Marine WarningTAE118 min
Feb 11, 9:19 AM CSTRip Current StatementTAEGulf13 hr
Feb 11, 9:56 AM CSTAreal Flood AdvisoryTAEBay, Holmes, Jackson, Walton, Washington2 hr
Feb 11, 10:32 AM CSTAreal Flood AdvisoryTAEBay, Walton, Washington118 min
Feb 11, 12:01 PM CSTAreal Flood AdvisoryTAEBay, Calhoun, Holmes, Jackson, Walton, Washington119 min
Feb 11, 12:04 PM CSTSpecial Marine WarningTAE26 min
Feb 11, 12:21 PM CSTAreal Flood AdvisoryTAEWalton114 min
Feb 11, 12:25 PM CSTSpecial Marine WarningTAE95 min
Feb 11, 1:26 PM CSTRiver Flood WarningTAEWalton, Washington9 days
Feb 11, 1:50 PM CSTRiver Flood WarningTAEHolmes, Washington5 days
Feb 11, 1:50 PM CSTSpecial Marine WarningTAE85 min
Feb 11, 1:54 PM CSTAreal Flood AdvisoryTAEBay, Calhoun, Gulf3 hr
Feb 11, 2:15 PM CSTAreal Flood AdvisoryTAEWalton3 hr
Feb 11, 2:42 PM CSTAreal Flood AdvisoryTAEBay, Calhoun, Franklin, Gulf, Liberty, Wakulla3 hr
Feb 11, 3:11 PM CSTSpecial Marine WarningTAE64 min
Feb 11, 4:26 PM CSTAreal Flood AdvisoryTAEHolmes, Jackson, Walton, Washington3 hr
Feb 11, 5:14 PM CSTAreal Flood AdvisoryTAEWalton3 hr

Nearby

River Flood Warnings in Florida, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.